Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Ever heard of hydrocodone-APAP causing leg problems?

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:22 AM in Pain Medications
I have been trying to pinpoint my severe leg weakness and pain. I am beginning to wonder if it is the hydrocodone-APAP. This is my thinking:

I take Percocet in the morning and the hydro in the afternoon. In the morning I have somewhat above 'mild' leg problems, but in the afternoon it gets so bad my legs weigh a ton and hurt so bad I can barely walk or pick them up to take a step. If I pick anything up that weighs over 5 pounds and try to walk I can't do it. Do you think this is a drug reaction, or just a coincidence because I have been up 6-7 hours?

I am making a note for the doctor. Lyrica and statin drugs do the same thing to me plus severe muscle cramps. :''(
advertisement

Comments

  • Hi Thumper, long time no see. I'd check with the pharmacist, however personally (and I'm not a doctor) I think it's merely a coincidence. Call your doc also and see if you can discuss this with him.

    "C"
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,728
    Hi Thumper,
    I take hydrocodone and do not get those symptoms. I think same as C., but I'm not adoc. either.
    Goodluck Jim
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
Sign In or Register to comment.